dc.contributor.authorShu, Jian Jun
dc.date.accessioned2011-10-11T07:43:26Z
dc.date.available2011-10-11T07:43:26Z
dc.date.copyright2003en_US
dc.date.issued2003
dc.identifier.citationShu, J. J. (2003). Exact N-envelope-soliton solutions of the Hirota equation. Optica Applicata, 33(2-3), 539-546.en_US
dc.identifier.issn0078-5466en_US
dc.identifier.urihttp://hdl.handle.net/10220/7222
dc.description.abstractWe discuss some properties of the soliton equations of the type ∂u/∂t = S[u, ū], where S is a nonlinear operator differential in x, and present the additivity theorems of the class of the soliton equations. On using the theorems, we can construct a new soliton equation through two soliton equations with similar properties. Meanwhile, exact N-envelope-soliton solutions of the Hirota equation are derived through the trace method.en_US
dc.format.extent7 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesOptica applicataen_US
dc.subjectDRNTU::Engineering::Mathematics and analysis
dc.titleExact N-envelope-soliton solutions of the Hirota equationen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Mechanical and Aerospace Engineeringen_US
dc.identifier.openurlhttp://www.if.pwr.wroc.pl/~optappl/article.php?lp=322
dc.identifier.rims81363


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record